MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6), 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing a gore® excluder® aaa endoprosthesis.Reportedly, the first stage of deployment was done with the handle pulled all the way but the deployment string was still attached device did not open.Physician removed the device from the patient and used a new device to complete the procedure.There were no issues withdrawing the device from the patient and no anatomical issues or harm.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Engineering evaluation summary: · the device evaluation showed the following: o engineering examined the returned components.Engineering observed that the first deployment knob and the majority of the first deployment line was removed, but the endoprosthesis was still contained in the sleeve.O the first deployment line appeared to be broken.O engineering examined the sleeve under magnification and none of the stitches of the sleeve were unlaced.An unintended knot was observed.Engineering was able to identify the other end of the broken line caught by this unintended knot.· based on the findings from this evaluation, the physician¿s observation that ¿the handle pulled all the way but the deployment string was still attached device did not open.¿ was confirmed.The likely cause for the reported observation that ¿the handle pulled all the way but the deployment string was still attached device did not open¿ was determined to be due to a manufacturing deficiency.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21912701
Report Number3007284313-2025-03928
Device Sequence Number7238222
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public(01)00733132622528(17)271210
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age77 YR
Patient SexFemale